# SDR DALA2021111206977

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 64,289 hours, 8,531 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 4L CABIN DOOR SHOWS OPEN WITH DOOR CLOSED. CORRECTIVE ACTION: REPLACED PROX SENSOR DOOR LOCKING MECHANISM "23MJ". (2013769)
